# SDR TSAA9553175

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FWD CARGO COMPARTMENT LEFT SIDE FRAME AT BS 400 ABOVE S24L CRACKED.  REPAIRED PER SRM 53-10-4.  AIRCRAFT RETURNED TO SERVICE.  (X)
